Here is My Question:
Can I get lip fillers if I am currently on Tysabri for my MS?
What would be the side effects or make it different than for someone who is not? I have heard the filler would not last long as opposed to someone who does not have MS. Please clarify. Thank you
Lip fillers are synthetic collagen or hyaluronic acid products. Theoretically, these products could activate the immune system but in practice I have not observed this yet or heard of it happening. Most reactions are local (at the injection site) or hypersensitivity reactions (an allergic response). This being said, I doubt there is enough prospective experience of dermal enhancement procedures in patients with immune medicated diseases to be able answer your question with confidence at this time.
Revere (Rip) Kinkel MD
Director of the Multiple Sclerosis Program
Director of Hillcrest Neurology
Professor of Clinical Neurosciences
University of California San Diego
PLEASE NOTE: The information/opinions on this site should be used as an information resource only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.